It is important to stop taking the antibiotics immediately if you are experiencing an allergic reaction
, such as red itchy splotches. You should contact your doctor or healthcare provider as soon as possible to inform them of your reaction and ask for a different antibiotic.
There are several other antibiotics that are commonly used to treat UTIs, including amoxicillin
, and levofloxacin
. However, the choice of antibiotic may depend on various factors, such as the severity of the infection, your medical history, and any other medications you may be taking. Your doctor will be able to determine the most appropriate antibiotic for your particular situation.
It is also important to note that some people may be allergic to multiple types of antibiotics, so it is essential to inform your doctor of any past allergic reactions to antibiotics.
Take care. Hope I have answered your question. Let me know if I can assist you further.
Dr. Diwashish Biswas, Internal Medicine Specialist